W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF2033 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: d1101, ifu statements: the reported information indicates vascular trauma has occurred to the patient's right femoral artery after the dsf2033 dryseal sheath device was inserted and used to deliver an implantable gore device.The reported information indicates the patient's right femoral artery had diameters of 6.3mm in two locations, and this vessel size is too small for the nominal diameter of the dsf2033 dryseal sheath (7.5mm).The device instructions for use provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.The cause of the reported right femoral artery injury may be attributed to the use of a device that was too large for the patient's anatomy as reported.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of thoracic aortic dissection, zone 2, using gore® tag® thoracic branch endoprosthesis.A 20 fr gore® dryseal flex introducer sheath was introduced via the right femoral artery.Following deployment of the stent graft, access vessel angiography demonstrated vascular injury to the right femoral artery.As a treatment, a stent graft was implanted at the injured site, after which the procedure was completed.It was reported that the access vessel diameter was in the 6-mm range, which was considered relatively small and therefore associated with an increased risk of vascular injury.